大富豪相信你的选择

当前位置 : 首页 > 师资队伍 > 教师风采 教师风采

大富豪相信你的选择:高振龙 副教授

大富豪相信你的选择:信息来源: 院办 发布日期: 2015-09-14浏览次数:




基本信息

高振龙,男,1982年3月25日生. 大富豪相信你的选择,副教授,硕士生导师.



联系方式

Email: gzlkygz@163.com

通讯地址:山东省曲阜市静轩西路57号大富豪相信你的选择(273165

(School of Statistics, Qufu Normal University, Qufu , Shandong 273165, P. R. China)



学习经历:

1999.09-2003.07 聊城大学数学科学学院,数学与应用数学,学士学位;

2003.09-2006.07 武汉大学数学与大富豪相信你的选择,概率论与数理统计专业,硕士学位,导师:胡迪鹤;

2008.09-2011.07 中国科学院研究生院(现中国科学院大学),概率论与数理统计专业,博士学位,导师:胡晓予;

2015.09-2017.09 大富豪相信你的选择,概率论与数理统计专业,博士后,导师:尹传存.



工作经历:

2006.07-2008.07 安阳师范学院数学科学学院,助教;

2011.07-2014.07 曲阜师范大学数学科学学院,讲师;

2014.07-2017.12 大富豪相信你的选择,讲师.

2018.01-至今 大富豪相信你的选择,副教授.



访问经历:

2019.10-2021.9 加拿大滑铁卢大学访问学者。



研究领域:

分枝过程,大偏差,经验似然



科研项目:

1、国家自然科学基金青年项目(11601260),随机指标分枝过程的大偏差及其应用,2017.1-2019.12,主持,在研。

2、山东省自然科学基金博士基金(ZR2016AB01),随机指标分枝过程的大偏差与小值概率,2016.11-2018.11,主持,结题。

3、山东省高等学校科技计划项目 (J15LI06), 更新指标分枝过程的大偏差及其应用,2015.7-2018.6,主持,结题.


部分论文:

[1] Least squares estimator for Ornstein–Uhlenbeck processes driven by small fractional Lévy noises, Communications in Statistics - Theory and Methods,2019, DOI: 10.1080/03610926.2019.1653923.( SCI, with Wang Qingbo and Shen Guangjun)

[2] Deviations for Jumping Times of a Branching Process Indexed by a Poisson ProcessMathematical Problems in Engineering, 2019,7 pages (SCI, with Zhang Yanhua)

[3] Berry-Esseen type inequality for a Poisson randomly indexed branching process via Stein's method,Journal of Mathematical Inequalities, 2018,12: 573-582. (SCI)

[4] Large deviations for Lotka-Nagaev estimator of a randomly indexed branching process. Filomat, 2018, 32: 5803-5808.SCI, with Lina Qiu

[5] Parameter estimation for Ornstein-Uhlenbeck processes driven by fractional Levy process. Journal of inequalities and applications. 2018(SCI,with Li Yunmeng and Shen Guangjun)

[6] 更新随机指标分枝过程的大偏差. 数学学报,2018,61(1): 167-176. (与方亮合作)

[7] 一类随机环境中多维分枝过程的极限理论. 数学学报, 2018, 61(3): 457-468. (与王伟刚合作)

[8] Large and moderate deviations for a renewal randomly  indexed branching process, Statistics and Probability Letters, 2016, 116,139-145 (SCI, with Weigang Wang)

[9] Limit theorems for a supercritical Poisson random indexed branching process, Journal of Applied Probability, 2016, 53(1): 307-314 (SCI, with Yanhua Zhang).

[10] 有限矩条件下变化环境中分枝过程的收敛定理. 数学物理学报, 2016, 36A(2): 353-361.(与王伟刚,杨广宇合作)

[11] Large deviations for a Poisson random indexed branching process. Statistics and Probability Letters, 2015, 105: 143-148. (SCI, with Weigang Wang)

[12] Large and moderate deviations for a class of renewal random indexed branching process. Statistics and Probability Letters, 2015, 103: 1-5. (SCI, with Yanhua Zhang)

[13] A weak limit theorem for Galton-Watson processes in varying environments. Journal of Applied Mathematics.4 pages (SCI, with Zhang Yanhua)

[14] Limit theorems for a Galton–Watson process with immigration in varying environments, Bulletin of the Malaysian Mathematical Sciences Society, 2015, 38: 1551-1573 (SCI, with Yanhua Zhang).

[15] The invariance principle for random sums of a double random sequence, Bulletin of the Korean Mathematical Society, 50(5):1539-1554.( SCI, with Fangliang).

[16] Limit theorems for branching process in i.i.d. random environments.  Acta. Math. Sci., 2012, 32B(3):1193-1205  (SCI, with Xiaoyu Hu) .

[17]  The limit theorems for random walk with state space R in a space-time random environment. Acta Mathematica Sinica, English Series, 24(4):655-662 (SCI, with Weigang Wang and Dihe Hu).



 

大富豪相信你的选择-大富豪相信您的选择手机版